# SDR ASAA1058182

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,869 hours, 4,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED VNAV AT 3400FT AND VNAN COMMANDED SPEED OF 209 KTS CLIMB PAGE INDICATIONS: ACT 209 CLB ON TOP LINE <ALL ENG 4L ENG OUT> ON 5R.  NO MAX RATE & NO MAX ANGLE INDICATED.  PROG PAGE HAD FUEL & ETA TO DESTINATION LEGS PAGE HAD NO SPEED & ALTITUDES.  REACHING CRUISE ALL FMC INDICATIONS BECAME NORMAL.  UNABLE TO DUPLICATE WRITE UP.  FMCS DID NOT LOG ANY RELATIVE FAULTS.  REF M/M 34 61 00 TASK 730 801.  DFCS SYSTEM OPS CHECK GOOD.  REF M/M 22 11 00 740 801.
